# SDR AALA20110913TUL06

- Difficulty date: September 13, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 59,658 hours, 25,398 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 1 AT STATIONS 790 TO 795 CORROSION BEYOND LIMITS.  INSTALLED NEW SEAT TRACK (NUMBER 1) SECTION BETWEEN STATIONS 722 TO 797 PER SRM 53-05-00 FIGURE 4F SHEET 5, 6, 9, 10, 11 AND AARD 53-00-00-012.
